# SDR AALA20110924TUL01

- Difficulty date: September 24, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- Aircraft time: 62,390 hours, 21,591 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 9 SLAT HAS CORROSION AROUND HI-LOK FASTENER, 65 INCHES FROM OUTBOARD END.  INSTALLED FLUSH DOUBLER REPAIR PER AARD 57-43-00-1.
